# SDR USAA001523

- Difficulty date: September 7, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 51,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 1 INCH IN DIAMETER, 2 SPOTS .014 AND .017 DEEP, STATION 465 STATIC PORT.  CORROSION LEVEL 1.  INSTALLED INTERNAL AND FLUSH FILLER FROM STATION 442-475 AND DOUBLERS LONG 26L TO 27L.  (M)
